Alert archive / Ohio / Low Water Advisories in 2012
Low Water Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this low water advisory at Jan 28, 2012, 3:24 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2012, 3:24 PM EST (20:24 UTC)
- Expired
- Jan 29, 2012, 4:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
739 WHUS71 KCLE 282024 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 324 PM EST SAT JAN 28 2012 LEZ142-143-162-163-290430- /O.NEW.KCLE.LO.Y.0004.120128T2024Z-120129T0900Z/ /O.CON.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 324 PM EST SAT JAN 28 2012 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: WEST GALES TO 35 KNOTS GALES WILL TURN TO THE SOUTHWEST AND DIMINISH TO 30 KNOTS TOWARD DAYBREAK. * WAVES: WAVES OF 4 TO 6 FEET N ICE FREE AREAS FEET TONIGHT. THE WESTERN BASIN OF LAKE ERIE IS PARTIALLY ICE COVERED. * LOW WATER: AT 3 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 3 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVELS ARE EXPECTED TO DROP BELOW THE CRITICAL MARK EARLY THIS EVENING...AND REMAIN BELOW THROUGH THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY IN PORT OR SEEK SAFE HARBOR IMMEDIATELY. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-290430- /O.CON.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 324 PM EST SAT JAN 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: WEST GALES TO 35 KNOTS WILL TURN TO THE SOUTHWEST AND DIMINISH TO 30 KNOTS LATE TONIGHT. * WAVES: WAVES ON CENTRAL AND EASTERN LAKE ERIE WILL BUILD 10 TO 13 FEET TONIGHT. THE WESTERN BASIN OF LAKE ERIE IS PARTIALLY ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY IN PORT OR SEEK SAFE HARBOR IMMEDIATELY. && $$
2 follow-up statements
847 WHUS71 KCLE 290328 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1028 PM EST SAT JAN 28 2012 LEZ142-143-291130- /O.CAN.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ /O.NEW.KCLE.SC.Y.0010.120129T0328Z-120130T0300Z/ /O.CON.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1028 PM EST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST SUNDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS...BECOMING SOUTHWEST OVERNIGHT. WINDS BECOMING WEST TO 30 KNOTS ON SUNDAY AFTERNOON. * WAVES: WAVES OF 3 TO 5 FEET IN ICE FREE AREAS. * LOW WATER: AT 10 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 44 INCHES BELOW THE RECENT AVERAGE LEVEL OR 20 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVELS IS EXPECTED TO GRADUALLY RISE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162-163-290900- /O.CAN.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ /O.CON.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 1028 PM EST SAT JAN 28 2012 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: WINDS HAVE DECREASED INTO THE 15 TO 25 KNOT RANGE...THUS THE GALE WARNING HAS BEEN CANCELLED. * WAVES: WAVES WILL BE 3 TO 5 FEET IN ICE FREE AREAS TONIGHT. * LOW WATER: AT 10 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 44 INCHES BELOW THE RECENT AVERAGE LEVEL OR 20 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO GRADUALLY RISE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY IN PORT OR SEEK SAFE HARBOR IMMEDIATELY. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-290900- /O.CON.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1028 PM EST SAT JAN 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: WEST GALES TO 35 KNOTS WILL TURN TO THE SOUTHWEST AND DIMINISH TO 30 KNOTS LATE TONIGHT. * WAVES: WAVES ON CENTRAL AND EASTERN LAKE ERIE WILL BUILD 10 TO 13 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY IN PORT OR SEEK SAFE HARBOR IMMEDIATELY. && $$
913 WHUS71 KCLE 290911 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EST SUN JAN 29 2012 LEZ144>149-291715- /O.EXP.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ /O.EXB.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 411 AM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...BECOMING WEST 30 KNOTS INTO THIS EVENING. WEST WINDS WILL DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES OF 4 TO 6 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-164>169-291015- /O.EXP.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 411 AM EST SUN JAN 29 2012 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ LEZ142-143-291715- /O.EXP.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/ /O.EXT.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 411 AM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...BECOMING WEST 30 KNOTS INTO THIS EVENING. WEST WINDS WILL DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES OF 4 TO 6 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162-163-291015- /O.EXP.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 411 AM EST SUN JAN 29 2012 ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Jan 28, 12:33 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Jan 28, 12:33 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1233 PM EST SAT JAN 28 2012 .SYNOPSIS... A COLD FRONT WILL MOVE FROM THE MIDWEST ACROSS THE EASTERN GREAT LAKES TODAY. A CLIPPER WILL MOVE ACROSS THE REGION SUNDAY. LATE MONDAY A WARM FRONT WILL PUSH NORTH OF THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... BATCH OF LIGHT TO MODERATE SNOW NOW ACROSS NORTHEAST OHIO AND NORTHWEST PA WITH ANOTHER SWATH OF SNOW MOVING NORTHEAST ACROSS CENTRAL AND SOUTHERN OHIO. THE NORTH CENTRAL AND NORTHEAST WILL GET A BRIEF BREAK BEHIND THE FIRST WAVE AND THEN THIS TOO WILL MOVE THROUGH NORTHEAST OHIO. HAVE INCREASED SNOW ACCUMS TO 1 TO 3 ACROSS THE NORTHEAST AND CONTINUED AROUND AN INCH ELSEWHERE. ADJUSTED WINDS TO REFLECT A DISTINCT CHANGE FROM LIGHT SOUTH TO SOUTHWEST TO STRONGER WEST TO SOUTHWEST IN THE AFTERNOON. CLEARING WILL MOVE IN FROM THE WEST THIS AFTERNOON. PREVIOUS... MINOR LEAD WAVE EXPANDING SNOWFALL ACROSS THE AREA EARLY THIS MORNING. MOST OF THE ACCUMULATIONS WILL TAKE PLACE THIS MORNING. EVERYTHING POINTS TO JUST AN INCH OR SO WITH MARGINAL NEAR FREEZING/LOW 30S TEMPERATURES EXPECTED TODAY. THERE MAY BE SOME RAIN/SNOW MIX THIS AFTERNOON IF TEMPERATURES ARE ABLE TO WARM ENOUGH. OVERALL THIS SYSTEM MOVES ACROSS DURING THE FIRST HALF TO 3/4 OF THE DAY. WINDS TO PICK UP AND EXPECT GUSTS TO GET TO 35 OR 40 MPH. ALONG THE EAST LAKESHORE THEY MAY BE HIGHER FOR A FEW HOURS LATER THIS AFTERNOON WITH THE FRONTAL PASSAGE. WILL CONTINUE TO MONITOR THIS FOR POSSIBLE ADVISORY. TEMPERATURES REALLY SHOULD GO UP NO MORE THAN A FEW DEGREES TODAY WITH COLD AIR ADVECTION BY AFTERNOON. GUIDANCE WANTED TO TAKE SOUTHWEST AREAS UP CLOSE TO 40 TODAY...BUT EVEN WITH SUN BREAKING OUT FOR THE AFTERNOON...THE COLD AIR ADVECTION SHOULD WIN OUT AND KEEP TEMPS IN THE LOWER/MID 30S. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... A BRIEF BREAK TONIGHT WITH RIDGING. SHOULDN/T BE MORE THAN JUST A FEW FLAKES OF LAKE EFFECT DURING THE EVENING...H8 TEMPS TOO MARGINAL AND WINDS WEST-SOUTHWEST. WILL KEEP THE CHANCE POPS...BUT THIS MAY BE TOO MUCH. WINDS DO STAY UP SOME SO NOT EXPECTING TEMPS TO GO TOO LOW. FORECAST WILL BE FOR MID 20S. HIGH SETTLES WELL SOUTH OF THE REGION AND A CLIPPER COMES ACROSS THE GREAT LAKES FOR SUNDAY. AGAIN A SHOT AT LIGHT SNOW DURING THE DAY SUNDAY. WILL FORECAST UPWARDS OF TWO INCHES FOR THE SNOWBELT...FLOW BECOMES NORTHWEST AFTER THE FRONT AND H8 TEMPS COLDER THAN SATURDAY...SO MAYBE SOME LAKE AND UPSLOPE ENHANCEMENT AND SLIGHTLY HIGHER SNOW TOTALS. ANOTHER BREEZY DAY. HIGH PRESSURE SHIFTS TO THE CENTRAL APPALACHIANS SUNDAY NIGHT AND A WARM FRONT WILL BE JUST OFF TO OUR WEST. SOME LAKE EFFECT CHANCES AND HAVE CONTINUED THE LIKELY POPS FOR THE FAR EAST SNOWBELT. H8 TEMPS COLDER AND FLOW WILL BE MORE WEST OR WEST- NORTHWEST. AGAIN ONLY LIGHT ACCUMULATIONS AS QUICK TURNAROUND BETWEEN SYSTEMS DOESN/T KEEP FLOW VERY STEADY-STATE FOR LONG. WARM FRONT LIFTS NORTH OF THE AREA LATE MONDAY. COULD SEE SOME LIGHT ADVECTION SNOW ACROSS THE FAR NORTH AND HAVE CONTINUED THE LOW CHANCE POPS FOR PA MONDAY AND MONDAY NIGHT. A FEW FLURRIES COULD OCCUR ACROSS THE REST OF NORTHERN OHIO. THE PASSAGE OF THIS FRONT AND THE RIDGE THAT BUILDS ACROSS THE AREA GOING INTO TUESDAY WILL PULL TEMPS ABOVE NORMAL AGAIN...WELL INTO THE 40S. THERE MAY BE A FEW SCATTERED RAIN SHOWERS BY TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... MODELS START IN DECENT AGREEMENT ON WEDNESDAY BRINGING A STORM SYSTEM THROUGH THE NORTHERN LAKES AND INTO NORTHERN NEW ENGLAND BY THURSDAY MORNING. IT APPEARS WE WILL REMAIN WARM WITH THIS STORM SYSTEM WITH A COLD FRONT SAGGING SOUTHWARD ON FRIDAY. THERE WILL BE AN UPPER LEVEL TROUGH OVER THE REGION FRIDAY INTO THE WEEKEND WHICH SHOULD BRING LOW CHANCES OF LIGHT SNOW. THIS ASSUMING THAT THE ATMOSPHERE REALLY DOES COOL ENOUGH TO CHANGE THE PRECIPITATION OVER TO SNOW...ESPECIALLY THURSDAY NIGHT THROUGH FRIDAY NIGHT. ANY SNOW THAT DOES FALL WILL BE ON THE LIGHT SIDE. TEMPERATURES WILL BE INTO THE 40S AGAIN ON WEDNESDAY AND THURSDAY BUT WE SHOULD COOL SLIGHTLY ON FRIDAY WITH HIGHS BACK INTO THE 30S && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... BACK EDGE OF THE SNOW BETWEEN MFD AND CLE AND WILL BE EAST OF THE AREA BY EARLY EVENING. THE CLEARING LINE NEAR THE COLD FRONT JUST INTO EAST OF THE TOL AREA...AND MOVING EAST AT APPROXIMATELY 30 KNOTS. EXPECT FRONT TO BE EAST OF THE AREA BY OOZ TAF UPDATE. WINDS WILL TURN TO THE WEST WITH WIND GUSTS AROUND 35 KNOTS BEHIND THE FRONT. INDS WILL GRADUALLY DECREASE AFTER SUNSET. .OUTLOOK...NON VFR CONDITIONS WILL RETURN ON SUNDAY IN LIGHT SNOW. NON-VFR CONDITIONS ARE ALSO POSSIBLE TUESDAY NIGHT. && .MARINE... WINDS WILL INCREASE TODAY AS LOW PRESSURE MOVES FROM THE NORTHERN LAKES TO QUEBEC. THIS SHOULD NUDGE SPEEDS UP TO AT LEAST 35 KNOT GALES BY LATE MORNING AND CONTINUE INTO THE OVERNIGHT. AS THE SOUTHWESTERLY WINDS INCREASE THIS AFTERNOON THERE WILL BE A CONCERN FOR LOW WATER LEVELS ACROSS THE WESTERN BASIN. WATER LEVELS COULD DIP A FOOT OR MORE BELOW CRITICAL LEVELS. NOT CONFIDENT IN THE TIMING OF THIS OCCURRING SO WE WILL NOT ISSUE ANY LOW WATER ADVISORIES AT THIS TIME. THE BEST CHANCES OF SEEING THE LOW WATER LEVELS WILL BE FROM LATE AFTERNOON INTO THE EVENING. ANOTHER CLIPPER STORM SYSTEM WILL AFFECT THE REGION ON SUNDAY BUT WINDS DO NOT LOOK AS STRONG AS IT MOVES EAST OF THE AREA. HOWEVER A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED SUNDAY MORNING THROUGH EARLY MORNING ON MONDAY AS SOUTHWEST TO WEST WINDS REMAIN IN THE 15 TO 25 KNOT RANGE. ADDITIONAL PIECES OF JET ENERGY WILL MOVE ACROSS THE GREAT LAKES REGION TUESDAY INTO WEDNESDAY WITH SOUTHERLY WINDS SWINGING AROUND TO THE SOUTHWEST. SPEEDS WILL LIKELY BE HIGH ENOUGH TO NEED A SMALL CRAFT ADVISORY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...GALE WARNING UNTIL 4 AM EST SUNDAY FOR LEZ061-142>149-162>169. && SYNOPSIS...OUDEMAN NEAR TERM...TK/OUDEMAN SHORT TERM...OUDEMAN LONG TERM...MULLEN AVIATION...DJB MARINE...MULLEN
Hazardous weather outlook, Jan 28, 4:16 AM EST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 416 AM EST SAT JAN 28 2012 OHZ012-089-PAZ001-290930- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 416 AM EST SAT JAN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOUTHWEST WINDS WILL GUST TO 45 MPH...AND POSSIBLY TO 50 MPH...THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-290930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 416 AM EST SAT JAN 28 2012 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. WATER LEVELS MAY BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION LATER TODAY ACROSS THE WESTERN BASIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-290930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- 416 AM EST SAT JAN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
Nearby
Low Water Advisories in Ohio, 2012Every low water advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.